# SDR ASOA201101938

- Difficulty date: October 10, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 23,748 hours, 20,351 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349.00 FRAME HAS CORROSION AT STR 25L TO 26R.  FOUND OUT OF LIMITS IAW SRM 53-00-00.   REMOVED AND REPLACED FRAME SECTION IAW SRM 51-42-006.
